# SDR AALA991735

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 68 - EN ROUTE MIA-MAD - BURNING ELECTRICAL SMELL OCCURRED IN THE FIRST CLASS CABIN NEAR SEATS 3A AND 3B.  DISSIPATED AFTER A FEW MINUTES.  AFTER SMELL RETURNED, CREW TURNED OFF UTILITY BUSSES AND RECIRCULATING FAN.  DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  REPAIRED WIRE  AT FIRST CLASS LAV F2 RETURN TO SEAT SIGN.  SYSTEM GROUND CHECK NORMAL  OPERATION.  (M)
